View Single Post
  #1  
August 7th, 2013, 07:25 PM
KellBell2621 KellBell2621 is online now
Super Mommy
Join Date: Oct 2012
Posts: 815
I had my 6 week pp appt last week and my dr. prescribed me the mini pill for birth control. I started taking it 6 days ago and yesterday i started cramping and had light spotting...today i had more cramping and heavier spotting...i guess like a light period. istopped pp bleeding about a week and a half ago. I'm assuming this spotting is due to the pill but maybe it's leftover pp bleeding? Also, the past two nights (not including tonight) my baby was miserable. like 5 plus hours of crying in the late evening/night and NOTHING would calm her down. I didn't take the pill tonight and my baby seems much better. Not sure if it's related but seems like it could be. I don't think I'm gonna continue taking this pill. Anyone else have similar side effects?
Reply With Quote